# SDR CALA2022091202333

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5348008224700
- Condition: Cracked
- Location: Fr 68 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTIONS ARE 12 AND 6 OCLOCK, REPAIR BEFORE NEXT FLIGHT AT AFT GALLEY AREA  (2 EA) SEE AEROMAN NON ROUTINE 2022-343066 LEVEL REPAIR AREA AT DOOR STOP #1 AS PER PART 2A OF INSTALLED AT FR68 AND S-22RH LEVEL AT DOOR STOP#1 AS PER NO TO EXCEED 19,700 FLIGHT CYCLES THEREAFTER. PERFORMED SCEPTRE LATEST REVISION OF EC5311-02877 ON OR BEFORE AIRCRAFT REACHES PART 2B OF THE LATEST REVISION OF EC5311-02877 ON OR BEFORE ENTRY ON LOG PAGE NUMBER 9443425. 68,623 TOTAL FLIGHT CYCLES (FLIGHT HOURS NOT RELEVANT), AIRCRAFT REACHES 50,423 TOTAL FLIGHT CYCLES (FLIGHT HOURS ACCOMPLISH INSPECTION REQUIREMENTS FOR THE REPAIR FITTING NOT RELEVANT). PERFORM REPEAT INSPECTIONS  AT INTERVALS PERFORMED INTERIM REPAIR ON OPEN HOLE# 4 ON FR68 RH SIDE AT LEVEL DOOR STOP FITTING #1 STGR 22RH I.A.W UAL EC/RA# 5311-02877, EA# 53-0360-22 COVER REV# 0, EA#53-0360-22 PART#1, ACCOMPLISH INSPECTION REQUIREMENTS FOR THE FR68 AND S-22RH ADD EMP:V938997 REQUIREMENTS FOR THE FR68 AND S-22RH LEVEL REPAIR AREA AT DOOR BEFORE THE AIRCRAFT REACHES 68,623 TOTAL FLIGHT CYCLES (FLIGHT STOP #1 AS PER PART 2A OF LATEST REVISION OF EC5311-02877 ON OR HOURS NOT RELEVANT) REF ECRA 5311-02877. ACCOMPLISED INTERIM REPAIR AT FR68RH, S-22RH, DOOR STOP FITTING #1, HOLE #4 REF ECRA 5311-02877. ACCOMPLISH INSPECTION ADD EMP:V939155 APPROVED TO CARRY REF ECRA 5311-02877 ACCOMPLISH INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMM
